# SDR FVJA202505287730

- Difficulty date: May 20, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N600LY
- Make and model: Amd FALCON50MYST
- Aircraft serial: 337
- Aircraft time: 9,313 hours, 5,997 cycles
- Engine: Garrtt TFE73140
- Engine time: 9,229 hours, 5,949 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607853
- Part serial: 07140571047
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OIL PRESSURE CLIMBED INTO RED ZONE ON INDICATOR AND WOULD NOT RESPOND TO THROTTLE CHANGES. PAX REPORTED EVIDENCE OF SMOKE IN THE CABIN. CREW SHUT DOWN ENGINE AND DIVERTED TO KACY. WE SUSPECT OIL PUMP MAY BE THE CULPRIT FOR HIGH OIL PRESSURE.
